MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Pneumonia (2011)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s wife reported via phone call that they were emergency room due to high blood glucose on (b)(6) 2020 with blood glucose level was more than 1000 mg/dl.The customer was assisted with troubleshooting.Customer stated that while at the hospital they found out that he had pneumonia as well so that was treated too but when they arrived at the hospital.The customer was treated with medicine for high blood glucose and pneumonia.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and delivery accuracy test at 0.08760 inches.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Device had minor scratched display window, cracked battery tube threads and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
530G INSULIN PUMP MMT-751PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9760367
Report Number3004209178-2020-76329
Device Sequence Number10941240
Product Code OZO
UDI-Device Identifier00643169507357
UDI-Public(01)00643169507357
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAS
Device Catalogue NumberMMT-751PNAS
Device Lot NumberA3751PNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient Weight172